# SDR 2008UALA03023

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 48,167 hours, 7,111 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W3951016
- Condition: Shorted
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FAILED WOULD NOT RESET.  RIGHT GEN INOP.  AFTER EXTENSIVE TROUBLE SHOOTING AND PART REPLACEMENT.  FOUND W3951O-16 CHAFING & SHORTED TO GROUND. REPAIRED AND SECURED WIRING. REPAIRED CHAFFED WIRE AND OPS CHECK OK.  AC OK FOR SERVICE.
